# SDR 29GA2016032200003

- Difficulty date: March 21, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 33,373 hours, 37,732 cycles
- Engine: Ge CT79B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140041
- Part serial: 2094
- Condition: Faulty
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF BRAKING DURING TAXI. ANTI-SKID SWITCH TURNED OFF AND REGAINED BRAKING ON AIRCRAFT.  R & R WHEEL SPEED TRANSDUCER IAW MM 32-43-15-01.  OPS CHECK OK.
